advertisement
Question
Posted by: Sylvia | 2008/11/20

Tongue

It feel like there' s hair on my tongue, i also have either a bitter or just a bad taste in my mouth. My docter gave me some vitamin B injection, but it does not seem to help. I can brush my teeth as much as i like but it does not help. I am 47 years old.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Sylvia
This can be caused by a tooth infection or acid reflux. Let your dentist check your mouth for infections, and if you have heartburn, try using Gaviscon. If you have a white coating on the tongue you could try and rinse with antiseptic mouthwash after brushing your teeth and then put mycostatin drops on your tongue. Wait at least 30 mins before you then eat or drink anything.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement